| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Health effect clinical code: 4581 - irritation.Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -8/+2.5/085 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023 as a replacement lens.It was indicated that the patient has mild dry eyes with irritation.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.